Hello, I'm a healthy 30 year old woman In September
Patient :Hello, I'm a healthy 30 year old woman. In September 2014 I went to an allergy and asthma specialist to get a seasonal allergy shot. I was not warmed of any scaring or damage to the area where the shot was administered which was on the left hip right above the buttock. Today I went in for another shot and when the doctor was telling me the side effects, this time he mentioned scaring. Well when he walked out I did a quick search on my phone and right away images of what i have appeared. I have am indentation that developed on the area where i got the shot. I never thought it was because of the spot but i did not have it before i had the shot. The doctor said that it could not be because of the shot that he did not know what it was but i decided not to get the shot again, if i would have been warned about this side effect i would have not gotten it. I want to know if anyone can tell me what to do? Can the doctor be liable for not informing me correctly. Did they administer the shot wrong? How can i fix it? Will it go away on it's own? I am very upset to have this done to my body and to have the doctor not acknowledge that he caused it.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.